Minimization of integral functionals
Doklady Akademii Nauk, Tome 288 (1986) no. 5, pp. 1050-1054
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_5_a3,
author = {F. G. Maksudov and M. A. Sadygov},
title = {Minimization of integral functionals},
journal = {Doklady Akademii Nauk},
pages = {1050--1054},
year = {1986},
volume = {288},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_5_a3/}
}
F. G. Maksudov; M. A. Sadygov. Minimization of integral functionals. Doklady Akademii Nauk, Tome 288 (1986) no. 5, pp. 1050-1054. http://geodesic.mathdoc.fr/item/DAN_1986_288_5_a3/